# SDR AALA202303072826

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 41,221 hours, 16,869 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: None
- Part number: C17001BA01
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 1500 AGL FIRST OFFICER AIRSPEED DROPPED TO 80 KNOTS AND STICK SHAKER ACTUATED CAPTAIN AIRSPEED AND STANDBY AIRSPEED WHERE NORMAL. REMOVED AND REPLACED RIGHT PITOT AIR DATA MODULE.
